Colorado, 2014

Winter Storm and Winter Weather in Colorado, November 22 to 24, 2014

November 22 to 24, 2014 · NWS BOU · 4 events in 3 counties and zones

Another storm system brought heavy snow to the North Central Mountains of Colorado. Storm totals included: 29 inches at Tower SNOTEL, 26 at Columbine SNOTEL, 22 inches at Joe Wright, 21 inches at Copper Mountain, 17 inches at Lake Irene, 16 inches at Buffalo Park SNOTEL, 13 inches at Loveland SNOTEL, 12 inches at Grand Lake and Never Summer, and 11 inches at Arapahoe Ridge SNOTEL.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

Another storm system brought heavy snow to the North Central Mountains of Colorado. Storm totals included: 29 inches at Tower SNOTEL, 26 at Columbine SNOTEL, 22 inches at Joe Wright, 21 inches at Copper Mountain, 17 inches at Lake Irene, 16 inches at Buffalo Park SNOTEL, 13 inches at Loveland SNOTEL, 12 inches at Grand Lake and Never Summer, and 11 inches at Arapahoe Ridge SNOTEL.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Nov 22, 11:07 AM MST, 5 hours 53 minutes earlier.

Area forecast discussion, Nov 22, 11:07 AM MST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1107 AM MST SAT NOV 22 2014

.UPDATE...
ISSUED AT 1105 AM MST SAT NOV 22 2014

THE FORECAST IS ON TRACK WITH SNOW BEGINNING IN THE HIGH COUNTRY
BY MID AFTERNOON...WITH HEAVY SNOW POSSIBLE TONIGHT.  HAVE ADDED
A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IN NORTH PARK
AND MIDDLE PARK FROM TONIGHT THROUGH MONDAY. LOOKS LIKE THE SNOW
WILL COME IN TWO PULSES...TONIGHT THEN AGAIN SUNDAY NIGHT INTO
EARLY MONDAY. THE MOUNTAIN VALLEYS MAY PICK UP 6 TO 12 INCHES
THROUGH THE 48 HOUR PERIOD. WINDS WILL ALSO BE AN ISSUE THROUGH
THE STORMY PERIOD.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 252 AM MST SAT NOV 22 2014

ACTIVE WEATHER PATTERN SETTING UP FOR THE SHORT TERM PERIOD AND
CONTINUING INTO EARLY NEXT WEEK. CURRENT OBSERVATIONS SHOW FLOW
ALOFT INCREASING IN THE EARLY MORNING HOURS IN ADVANCE OF POWERFUL
150-160 KNOT UPPER LEVEL JET COMING ASHORE THE CALIFORNIA/OREGON
COAST. THIS SPEED MAX WILL THEN DRIVE ACROSS THE GREAT BASIN
DURING THE AFTERNOON AND EVENING. STRONG UPPER LEVEL DIVERGENCE
COMBINED WITH AT LEAST WEAK BUT SUSTAINED Q-G LIFT AND PACIFIC
MOISTURE PLUME IS STILL ON TRACK TO REACH THE FORECAST AREA LATE
THIS AFTERNOON. SNOW WILL DEVELOP FIRST OVER THE MOUNTAINS OF
WESTERN JACKSON AND GRAND COUNTIES AROUND MID AFTERNOON AND THEN
SPREAD EAST ACROSS THE FRONT RANGE MOUNTAINS DURING THE LATE
AFTERNOON/EARLY EVENING HOURS.

INITIALLY...WEST/SOUTHWEST FLOW ALOFT WILL KEEP HEAVY SNOW LIKELY
CONFINED TO THE MOUNTAINS OF WESTERN JACKSON/GRAND COUNTIES IN
VICINITY OF RABBIT EARS PASS AND MOUNT ZIRKEL WILDERNESS...BUT AS
FLOW TURNS MORE WEST/NORTHWEST AND STRONGER COLD ADVECTION
ARRIVES LATE THIS EVENING INTO THE OVERNIGHT HOURS THE HEAVIER
SNOW BAND WILL SHIFT INTO THE I-70 CORRIDOR OF THE MOUNTAINS
INCLUDING SUMMIT COUNTY. THIS FIRST SHOT OF HEAVIER SNOWFALL IS
EXPECTED TO PRODUCE BETWEEN 4 AND 8 INCHES OVER MOST OF THE
MOUNTAINS BY LATE TONIGHT...WITH UP TO A FOOT FROM RABBIT EARS
PASS AREA NORTHWARD WHERE THE EARLY PORTIONS OF THIS STORM COULD
REALLY POUND THAT AREA WITH STRONG WESTERLY FLOW. GIVEN THE STRONG
FLOW...WE DO EXPECT SOME SPILLOVER SNOW TO AFFECT THE FRONT RANGE
FOOTHILLS MAINLY ALONG THE PEAK TO PEAK HIGHWAY WHERE A COUPLE
INCHES OF SNOW SHOULD ACCUMULATE. THIS TOO ALREADY HANDLED WELL IN
GOING FORECAST. STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND
DRIFTING SNOW AND POOR VISIBILITIES SO EARLIER ISSUED WINTER STORM
WARNINGS FOR ELEVATIONS ABOVE 9000 FEET ARE ON TRACK. HIGH
MOUNTAIN VALLEYS INCLUDING WALDEN AND KREMMLING WILL SEE LIGHTER
SNOW BUT GUSTY WINDS FOR SOME BLOWING SNOW. AT THIS TIME...THE
PERIOD OF MORE SIGNIFICANT SNOWFALL IN VALLEY LOCATIONS IS SEEN TO
BE TOO SHORT AND AMOUNTS SHY OF ADVISORY CRITERIA...BUT WILL BE
MONITORED.

ON THE PLAINS...THERE ARE MORE INDICATIONS FOR A POTENTIAL WEAK
ANTICYCLONE TO DEVELOP TONIGHT JUST BEHIND FRONTAL PASSAGE. THAT
WOULD BRING A BETTER CHANCE OF SNOW TO THE PLAINS SO HAVE
INCREASED POPS JUST A BIT FROM THE DENVER METRO AREA
EAST/SOUTHEAST TOWARD AKRON AND LIMON. WARM ENOUGH INITIALLY IN
THE LOWER ELEVATIONS FOR A MIX OF LIGHT RAIN/SNOW IF WE SEE PRECIP
DEVELOP.

WITH REGARD TO WIND...THE CROSS MOUNTAIN FLOW INCREASES TO AROUND
35 KTS AND A RATHER STRONG MOUNTAIN TOP STABLE LAYER THIS MORNING
SHOULD RESULT IN FAVORABLE MOUNTAIN WAVE PROFILE. CHINOOK PATTERN
IN PLACE SO STRONGER AND OCCASIONAL GUSTS MAINLY IN THE 45 TO 55
MPH RANGE SHOULD STAY CONFINED TO LOCATIONS IN/RIGHT NEXT TO THE
FOOTHILLS. WINDS INCREASE FURTHER LATER THIS AFTERNOON/EVENING BUT
MOUNTAIN WAVE STRUCTURE IS EXPECTED TO BREAK DOWN AS MOUNTAIN TOP
STABILITY DECREASES.

TEMPERATURES WILL BE QUITE MILD FROM THE FOOTHILLS DOWN ONTO THE
PLAINS WITH WARM ADVECTION AND INCREASING DOWNSLOPE COMPONENT.
DENVER METRO SHOULD SEE 60F AS LONG AS MOUNTAIN WAVE CLOUDS DONT
THICKEN TOO QUICKLY. MOST GUIDANCE SHOWS GENERALLY THIN BAND OF
MOUNTAIN WAVE CLOUDS TIL AFTERNOON WHEN MORE WIDESPREAD CLOUDINESS
WILL DEVELOP.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 252 AM MST SAT NOV 22 2014

NWLY FLOW ALOFT WILL CONTINUE ON SUN AS AN UPPER LEVEL TROUGH
DEEPENS OVER THE CNTRL AND NRN US.  CROSS-SECTIONS SHOW MOISTURE
DEPTH WILL DECREASE SOME IN THE MTNS HOWEVER LAPSE RATES WILL BE IN
THE 7-8 C/KM RANGE SO OROGRAPHIC SNOW WILL CONTINUE THRU THE DAY
WITH AREAS OF BLOWING SNOW OVER THE HIGHER PASSES.  AT LOWER
ELEVATIONS WILL SEE A BORA TYPE FNT MOVE ACROSS THE PLAINS EARLY
WITH GUSTY NWLY WINDS THRU THE AFTN.  HIGHS WILL DROP BACK INTO THE
LOWER TO MID 40S OVER NERN CO.

FOR SUN NIGHT INTO MON NWLY FLOW ALOFT WILL CONTINUE AS A FEW
DISTURBANCES EMBEDDED IN THE FLOW MOVE ACROSS.  CROSS-SECTIONS SHOW
MOISTURE DEPTH INCREASING IN THE MTNS BY 12Z MON WHICH WILL CONTINUE
THRU THE AFTN.  LAPSE RATES WILL REMAIN IN THE 7-8 C/KM RANGE WITH
FAVORABLE OROGRAPHIC COMPONENT SO WILL SEE PERIODS OF MDT TO HEAVY
SNOW.  WINDS WILL REMAIN GUSTY AS WELL WITH BLOWING SNOW ESPECIALLY
ABV 10000 FT.  AT LOWER ELEVATIONS A WK MTN WAVE MAY SET UP LATE SUN
NIGHT INTO EARLY MON MORNING AS COMPONENT ALONG WINDS INCREASE TO
AROUND 50 KTS.  THUS THERE MAY BE SOME POTENTIAL FOR A MARGINAL HIGH
WIND EVENT IN THE FOOTHILLS BETWEEN 06Z AND 15Z.  OTHERWISE IT WILL
REMAIN WINDY OVER THE PLAINS THRU THE AFTN HOURS WITH GUSTY NNW
WINDS.  AS FAR AS PCPN THERE IS SOME POTENTIAL FOR A CHC OF -SHSN
MON AFTN OVER NERN CO AS A DISTURBANCE TRACKS ACROSS.  LAPSE RATES
OVER NERN CO ARE FCST TO BE IN THE 8-9 C/KM RANGE.  BEST CHC WILL
PROBABLY BE EAST OF I-25 AND OVER THE PALMER DIVIDE AS AREAS NR THE
FOOTHILLS WILL BE FIGHTING STRONG DOWNSLOPE COMPONENT.  AS FOR HIGHS
850-700 MB COOL A FEW MORE DEGREES SO WILL KEEP READINGS IN THE
UPPER 30S TO LOWER 40S.

BY MON NIGHT MOISTURE WILL BEGIN TO DECREASE IN THE MTNS WITH
STABILITY INCREASING SO SNOW SHOULD DECREASE IN BOTH COVERAGE AND
INTENSITY.  MEANWHILE WITH MTN TOP STABILITY INCREASING INTO TUE
MORNING MAY SEE ANOTHER ROUND OF STRONGER WINDS IN THE MTNS AND
FOOTHILLS.  ON TUE THE FLOW ALOFT WILL REMAIN NWLY WITH MOISTURE
INCREASING IN THE MTNS.  LAPSE RATES ARE ONLY FCST TO BE IN THE 4-5
C/KM RANGE SO ADDITIONAL SNOW AMOUNTS SHOULD BE ON THE LIGHT SIDE.
OVER NERN CO GUSTY NWLY WINDS WILL CONTINUE OVER THE PLAINS.  HIGHS
WILL BE IN THE MID TO UPPER 40S ACROSS NERN CO.

FOR TUE NIGHT AXIS OF STRONGER UPPER LEVEL WINDS IN NWLY FLOW ALOFT
WILL BE OVER NERN CO WITH SOME MID LVL MOISTURE EMBEDDED IN THE
FLOW.  THUS COULD SEE A SLIGHT CHC OF -SHSN MAINLY NR THE WY-NE
BORDER.  IN THE MTNS EXPECT SOME LINGERING LIGHT SNOW TUE NIGHT DUE
TO FAVORABLE OROGRAPHICS.  ONCE AGAIN THERE WILL BE SOME POTENTIAL
FOR HIGH WINDS IN THE MTNS AND FOOTHILLS TUE NIGHT INTO WED MORNING
AS MTN WAVE INTENSIFIES AND COMPONENT ALONG WINDS INCREASE TO 50-55
KTS. ON WED WILL KEEP IN A CHC OF -SHSN IN THE MTNS WHILE OVER
NERN CO WILL HAVE A DRY FCST WITH HIGHS IN THE IN THE UPPER 40S
TO LOWER 50S. WINDS WILL REMAIN GUSTY AT TIMES ESPECIALLY NR THE
WY-NE BORDER AREA.

FOR WED NIGHT INTO THANKSGIVING THE DIVERGENCE BETWEEN THE ECMWF AND
GFS CONTINUES. THE ECMWF HAS AN UPPER LEVEL RIDGE BUILDING INTO THE
AREA WITH MUCH WARMER TEMPS IN THE 60S OVER NERN CO AND DRY
CONDITIONS.  MEANWHILE THE GFS HAS NRN CO IN NWLY FLOW ALOFT AS A
COLD FNT MOVES INTO NERN CO BY THU MORNING WITH HIGHS ONLY IN THE
30S.  THERE IS SOME MOISTURE BEHIND THE FNT WHICH COULD LEAD TO A
SLIGHT CHC OF SNOW IF IT DOES MOVE INTO NERN CO AS THE GFS SHOWS.
AT THIS POINT NOT SURE WHAT TO BELIEVE SO WILL KEEP READINGS IN THE
UPPER 40S TO LOWER 50S FOR NOW AND KEEP A DRY FCST TO REMAIN
CONSISTENT WITH SURROUNDING OFFICES.  ON FRI THE GFS KEEPS A SHALLOW
LYR OF COLD AIR OVER NERN CO WHICH WOULD KEEP HIGHS MAINLY IN THE
30S OVER THE PLAINS WHILE THE ECMWF HAS READINGS IN THE 60S.  AS FOR
PCPN NEITHER MODEL HAS MUCH MOISTURE SO WILL KEEP DRY FCST IN
PLACE.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 1105 AM MST SAT NOV 22 2014

EXPECT WINDS TO CONTINUE TO TURN MORE WESTERLY THIS
AFTERNOON...WITH CONTINUED GUSTS AS HIGH AS 50 KT AT KBJC...
AND GUSTS TO 25KT AT THE OTHER AIRPORTS. A COLD FRONT WILL SWEEP
ACROSS METRO DENVER AND WINDS WILL BECOME MORE NORTHWESTERLY
AFTER MIDNIGHT TONIGHT. THERE WILL BE A SLIGHT CHANCE OF A
PASSING LIGHT RAIN/SNOW SHOWER AFTER FRONT TONIGHT. VFR
CONDITIONS WILL PREVAIL,

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY
FOR COZ031-033-034.

WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM MST
MONDAY FOR COZ030-032.

&&

UPDATE...RTG
SHORT TERM...BARJENBRUCH
LONG TERM...RPK
AVIATION...BARJENBRUCH
Hazardous weather outlook, Nov 22, 11:25 AM MST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1125 AM MST SAT NOV 22 2014

COZ030>051-231830-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1125 AM MST SAT NOV 22 2014

...WINTER STORM WARNING IN EFFECT TONIGHT THROUGH MONDAY FOR THE
MOUNTAINS...SNOW ADVISORY IN EFFECT TONIGHT THROUGH MONDAY IN THE
HIGH VALLEYS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW AND BLOWING SNOW WILL SPREAD FROM UTAH AT MIDDAY TODAY
THROUGH THE COLORADO HIGH COUNTRY LATE THIS AFTERNOON. THE SNOW
WILL FIRST DEVELOP IN THE MOUNTAINS AROUND THE RABBIT EARS PASS
AREA BY MID TO LATE AFTERNOON...AND THEN SPREAD TO THE FRONT RANGE
MOUNTAINS AND SUMMIT COUNTY THROUGH EARLY EVENING. THE HEAVIEST
SNOWFALL WILL LIKELY REACH THE I-70 CORRIDOR FROM NEAR VAIL PASS
THROUGH THE EISENHOWER TUNNEL AREA DURING THE LATE EVENING AND
OVERNIGHT HOURS. SNOW ACCUMULATIONS BY LATE TONIGHT ARE EXPECTED
TO RANGE BETWEEN 3 AND 8 INCHES ACROSS MOST OF THE
MOUNTAINS...WITH AROUND A FOOT IN THE RABBIT EARS PASS AREA.

ON THE PLAINS...MILD TEMPERATURES TODAY WILL GIVE WAY TO A SLIGHT
CHANCE OF SNOW SHOWERS AND COLDER TEMPERATURES TONIGHT. GUSTY
WINDS TO BETWEEN 35 AND 55 MPH WILL OCCUR IN AND NEAR THE
MOUNTAINS AND FOOTHILLS.

A STRONG AND MOIST PACIFIC JET STREAM WILL BRING THE MOUNTAIN
SNOWFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SNOW AND BLOWING SNOW WILL CONTINUE IN THE MOUNTAINS SUNDAY
THROUGH MONDAY. VERY POOR VISIBILITIES WILL OCCUR OVER THE HIGHER
MOUNTAIN PASSES WITH HAZARDOUS TRAVEL CONDITIONS. ADDITIONAL
ACCUMULATIONS THROUGH MONDAY AFTERNOON WILL RANGE FROM 8 TO 14
INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. AT LOWER ELEVATIONS
IT WILL BE WINDY FROM THE FOOTHILLS ACROSS THE PLAINS BOTH DAYS.

FOR TUESDAY AND WEDNESDAY THERE WILL BE A CHANCE OF LIGHT SNOW IN
THE MOUNTAINS. STRONG DOWNSLOPE WINDS WILL BE POSSIBLE IN AND NEAR
THE FRONT RANGE FOOTHILLS BOTH DAYS.

FOR THANKSGIVING DAY THERE IS UNCERTAINTY ABOUT WHETHER A COLD
FRONT WILL AFFECT NORTHEAST COLORADO OR NOT. IF THE COLD FRONT
DOES MOVE INTO NORTHEAST COLORADO THEN THERE WOULD BE A SLIGHT
CHANCE OF SNOW. STRONG WINDS MAY OCCUR IN THE MOUNTAINS AND
FOOTHILLS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF MOUNTAIN SNOWFALL OR GUSTY WINDS IN
EXCESS OF 50 MPH WOULD BE APPRECIATED.

GLANCY/GIMMESTAD

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 winter storm, 1 winter weather. Local standard time, as filed.

Winter Storm, West Jackson & West Grand Counties Above 9000 Feet

When
November 22, 5:00 PM MST to November 24, 5:00 PM MST
Where
West Jackson & West Grand Counties Above 9000 Feet forecast zone
Reported by
SNOTEL
Coordinates
40.385, -106.230 (the zone’s center; the record gives no point)

Winter Storm, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet

When
November 22, 5:00 PM MST to November 24, 5:00 PM MST
Where
S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
Reported by
SNOTEL
Coordinates
40.382, -105.820 (the zone’s center; the record gives no point)

Winter Storm, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet

When
November 22, 5:00 PM MST to November 24, 5:00 PM MST
Where
S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
Reported by
SNOTEL
Coordinates
40.382, -105.820 (the zone’s center; the record gives no point)

Winter Weather, Grand & Summit Counties Below 9000 Feet

When
November 22, 5:00 PM MST to November 24, 5:00 PM MST
Where
Grand & Summit Counties Below 9000 Feet forecast zone
Reported by
Mesonet
Coordinates
39.869, -106.117 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, November 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 550512, 550513, 550514, 550515.